# SDR 0002156625

- Difficulty date: June 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 79,192 hours, 13,568 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 6080002396
- Part serial: 1271
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 4 ENGINE NACELLE TEMPERATURE INDICATED ''A'' FLUCTUATED INTO RED WITH ASSOCIATED FAULT LIGHT AND FIRE DETECTOR LIGHT ILLUMINATING ON ANNUNCIATOR PANEL.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 ENGINE FIRE DETECTION CONTROL CARD A4.  OPERATIONAL CHECK GOOD.
